MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ijid.2009.05.019

Медицинская библиотека · International journal of infectious diseases : IJID : official publication of the International Society for Infectious Diseases · 2009

Colitis as a manifestation of infliximab-associated disseminated cryptococcosis.

Osawa Ryosuke, Singh Nina

Клинический случайСтатьяПеревод в очереди

Аннотация

The ability of tumor necrosis factor (TNF)-alpha inhibitors to impair pivotal pro-inflammatory host defenses may facilitate the development of disseminated cryptococcosis. Gastrointestinal (GI) tract disease is an unusual presentation of this yeast infection. We describe a unique case of disseminated cryptococcosis presenting as colitis that mimicked an exacerbation of Crohn's disease in a TNF-alpha inhibitor recipient. Review of existing literature shows that in immunocompromised patients, GI cryptococcosis invariably coexists with disseminated cryptococcosis, often lacks prominent GI symptomatology, and is primarily diagnosed postmortem. In cases with opportunistic infections, discontinuation of TNF-alpha inhibitors is a common practice, however rapid rebound of inflammatory responses may incur the risk of immune reconstitution syndrome.

Для цитирования: Osawa Ryosuke, Singh Nina. Colitis as a manifestation of infliximab-associated disseminated cryptococcosis.. International journal of infectious diseases : IJID : official publication of the International Society for Infectious Diseases. 2009. DOI: 10.1016/j.ijid.2009.05.019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.